# SDR SWIA200413998

- Difficulty date: October 18, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 8,735 hours, 7,316 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENY LIGHT INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY LIGHT AS NEEDED, OPERATIONAL CHECK GOOD.
